I realize I should be asking this question of my neurologist...but...I did...he simply refused to refill the script. (This is only one of many reasons I haven't been back to see him).
Anyway, I've been taking Clonazepam for many, many years...probably dating back to the late 90's when I began exhibiting a "head wobble" that my then neuro said was dystonia. He started me at 1 mg daily...over the years and thru a series of neuros I eventually built up to 3mg/twice daily. Since I'm now in my late sixties, and I no longer need to make public appearances, I'm thinking this drug is probably doing me more harm than good. I have difficulty sleeping thru the night and I seldom dream.
Thru gradually reducing the dose over several months, I've managed to get back to 1 mg daily, but I can't seem to do without that pill. I've tried shaving a little off...cutting it in half...etc. Without 1mg a day, I get agitated and emotional.
I've seen from "Dr. Internet" that melatonin can be used to counteract the effects of Clonazepam...but I can't find any specifics on how to do that.
ETA: The Mayo says I have SPMS. The only DMD I take is Tizanidine...20mg daily.